MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMTOM10; HEMOSPHERE TISSUE OXIMETRY MODULE

EDWARDS LIFESCIENCES HEMTOM10; HEMOSPHERE TISSUE OXIMETRY MODULE
Model Number HEMTOM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history record review was completed and all inspections passed with no non-conformances.
 
Event or Problem Description
It was reported that the hemtom10 has been generating intermittent and fluctuating sto2 values.The issue has been with the a1 l values.The a2 r value stayed steady from 88 89 during a case.When there is a value the a1 l value fluctuated between 65 to 88 changing every few seconds.After a few minutes of displayed values the a1 l suddenly stops generating values.After several minutes the cycle starts again.This was during use.There is no patient injury.Patient demographics were requested but unavailable.A hem1 hemfsm10 and foresight sensor will also be sent in separate mdrs.
 
Additional Manufacturer Narrative
One hemisphere tissue oximetry module was returned for evaluation.They connected the module to a known working system and began monitoring using sto2 simulators.They were able to use both the a and b ports with no issues.They ran each port for 30 minutes.The sto2 readings were accurate and remained steady.There was no defect found.
 
Additional Manufacturer Narrative
Please refer to these submission numbers: 2015691-2022-07154 for the hemfsm10, 2015691-2022-07156 for the hemtom10, 2015691-2022-07152 for the hem1, and 2015691-2022-07153 for the foresight sensor.

Brand Name
HEMTOM10
Common Device Name
HEMOSPHERE TISSUE OXIMETRY MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key15161315
Report Number2015691-2022-07156
Device Sequence Number5553590
Product Code DXG
UDI-Device Identifier00690103200355
UDI-Public(01)00690103200355(11)210610
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Model NumberHEMTOM10
Device Catalogue NumberHEMTOM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/03/2022
09/12/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date08/11/2022
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown